# SDR UPS08M52918

- Difficulty date: July 13, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft time: 54,227 hours, 9,765 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-1C,  CORROSIOIN FOUND IN NR 14 LT BARREL NUT BORE HOLE,     REMOVED CORROSION, FABRICATED BUSHING, AND INSTALLED BUSHING IAW EO MD11-5510-19409-N AND SAA TRAVELER 80538470001.
